Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Is there a dangerous interaction between amiodarone and Cipro antibiotic?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1626 Questions
Question
Is there a dangerous interaction between amiodarone and Cipro antibiotic?
Fri, 2 Feb 2018 in Child Health
 
 
Answered by Dr. Suma Parinam 29 minutes later
Brief Answer:
Major interactions, so don't use together

Detailed Answer:
Hi,

Ciprofloxacin and amiodarone would prolong qt interval and thus cause irregular heart rhythm. this is dose dependent though. suggest to avoid the as there are alternative drugs available.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor